# SDR ESMA2015102801

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N261PE
- Make and model: Pilats PC1247
- Aircraft serial: 1261
- Aircraft time: 2,700 hours, 1,980 cycles
- Engine: Pwa PT6A67
- Engine time: 2,700 hours, 1,980 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Part number: 312168801
- Condition: Galled
- Location: Engine
- Part time: 2 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

1.5 HOURS INTO THE FLIGHT, THE THROTTLE WAS RETARDED, IMMEDIATELY OIL SPRAYED ONTO THE WINDSCREEN.  UPON DESCENT THE OIL DID NOT CONTINUE TO SPRAY ON THE WINDSCREEN. AN EMER WAS DECLARED & THE ACFT LANDED WITHOUT INCIDENT.  A NEW PROP SHAFT SEAL THAT HAD JUST BEEN INSTALLED HAD FAILED.  THE SEAL WAS GALLED & HAD FUSED TO THE PROP SHAFT.
